MathSciNet Relay Station
MathSciNet bibliographic data
MR556721 30D40 (30B30 30E10)
Luh, Wolfgang Universalfunktionen in einfach zusammenhängenden Gebieten. (German) Aequationes Math. 19 (1979), no. 2-3, 183–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement